Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 409, NWS Atlanta, GA

August 10, 2006Douglas County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 10, 2006, 6:34 PM EDT for Douglas County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2006, 6:34 PM EDT (22:34 UTC)
Expired
Aug 10, 2006, 7:00 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Douglas County, GA

The radar

The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 6:42 PM EDTTSTM WND DMGLithia Springs, GATWO TREES DOWN. FEW HOUSE FIRES DUE TO LIGHTNING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 102234
SVRFFC
GAC097-102300-
/O.NEW.KFFC.SV.W.0409.060810T2234Z-060810T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT THU AUG 10 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 700 PM EDT

* AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR MIDWAY...
  MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LITHIA SPRINGS AND SWEETWATER CREEK STATE PARK.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3378 8478 3368 8481 3365 8469 3374 8458
      3381 8462

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 5:30 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Aug 10, 5:30 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT THU AUG 10 2006

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)
ANOTHER ROUND OF ISOLD TO SCT TSRA THIS AFTERNOON AND EVENING.
STORMS ARE QUITE STRONG BUT NO REPORTS OF SVR WEATHER AS OF THIS
WRITING. ACTIVITY SHOULD DECREASE OR DISSIPATE BY 10 PM.

MORE ORGANIZED STORMS AND SVR WEATHER EVENT LIKELY ON FRIDAY
AFTERNOON AND OVERNIGHT. MODERATELY STRONG WNW FLOW ALOFT WHICH
PRODUCED VERY ACTIVE MCS ACROSS THE UPPER MIDWEST LAST NIGHT
SHOULD AGAIN PRODUCE SVR STORMS AND OVERNIGHT MCS OVER THE MIDWEST
AND OH VALLEY. GFS AND NAM BOTH SHOW SIMILAR PATTERN AND STRENGTH.
STRONG SFC ANTICYCLONE DEVELOPS BEHIND S/W WITH 1022MB HIGH
CENTERED OVER THE GREAT LAKES. FRONT PROGGED TO MOVE INTO TN/KY BY
18Z FRI BY GFS/NAM/UKMET. WITH 25-30KT 500MB WNWLY FLOW AND SFC
FRONT... SHOULD SEE SUFFICIENT VERTICAL WIND SHEAR AND LOW LEVEL
FORCING FOR ORGANIZED SEVERE WEATHER THREAT. IF AFTERNOON TEMPS GO
ABOVE MAV GUIDANCE...WHICH WE EXPECT...SHOULD BE MORE THAN
SUFFICIENT INSTABILITY. STRONGEST STORMS WILL PRODUCE HAIL TO
GOLF BALL SIZE AND WIND GUSTS TO 70 MPH. GREATEST THREAT WILL BE
OVER NORTH GA WHERE VERTICAL WIND SHEAR AND SFC CONVERGENCE WILL
BE GREATEST.

FRONT SAGS INTO CENTRAL GA BY 12Z SAT WITH WEDGING PATTERN
APPARENT ON NAM/GFS/UKMET OVER NE GA. SHOULD SEE ANOTHER ROUND OF
TSRA ON FRONT SAT AFTERNOON MAINLY SOUTH COLUMBUS TO MACON LINE.
SVR WX THREAT SOMEWHAT LOWER AS VERTICAL WIND SHEAR NOT AS
IMPRESSIVE. HIGH TEMPS SAT ACROSS NE GA WILL BE PLEASANT IF MODELS
VERIFY. HAVE GONE A LITTLE ABOVE GUIDANCE...BUT STILL SHOWING MAX
TEMPS IN THE MID 80S. GUIDANCE POPS LOOK GOOD...PERHAPS A LITTLE
HIGH FOR FRI AFTERNOON IN NORTH GA.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
NO MAJOR CHANGES PLANNED FOR LONG TERM PERIOD. GFS STILL INDICATES
RIDGING ALOFT WILL BUILD BACK INTO THE SERN U.S. AS LARGE HIGH
OVER LOW BLOCK OVER THE NRN ATLANTIC REDEVELOPS FURTHER EAST NEAR
THE U.K. SHOULD SEE TEMPS RISE BACK TO ABOVE NORMAL READINGS...BUT
HOPEFULLY NOT AS HOT AS WE SAW EARLIER THIS WEEK.

SNELSON

&&

.AVIATION...

MOST ISSUES FOR THE NEXT 24 HOURS WILL REVOLVE AROUND CONVECTION.
CURRENTLY DEALING WITH BOUNDARIES AROUND TAF SITES AROUND ATLANTA
THAT ARE NOT ONLY CAUSING WIND SHIFTS BUT ALSO INITIATING ADDITIONAL
CONVECTION. WITH ANY CONVECTION...CEILINGS AND VISIBILITIES ARE
ALWAYS CONCERNS. WITH MOISTURE LINGERING FROM CONVECTION
TODAY...WOULD NOT BE SURPRISED IF FRIDAY WE SEE A REPEAT OF THIS
MORNINGS LOWERED VISIBILITY...SO WILL CONTINUE THAT TREND AT THE
CLIMATOLOGICALLY PREFERRED SITES. UPPER HIGH WILL CONTINUE TO
RETROGRADE TO THE WEST AND WITH NORTHWEST FLOW BECOMING MORE
DOMINANT...CONVECTION WILL BE MORE WIDESPREAD ON FRIDAY
AFTERNOON...AS PER PUBLIC DISCUSSION ABOVE. WINDS PREDOMINANTLY FROM
THE WEST-SOUTHWEST...BUT BOUNDARIES THROWN OFF BY CONVECTION WILL
MUDDLE THE FORECAST FOR TOMORROW AFTERNOON MUCH LIKE TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         75  90  72  86 /  30  60  40  30
ATHENS          74  93  71  86 /  30  60  40  20
GAINESVILLE     74  91  70  83 /  30  70  50  20
ROME            73  92  71  88 /  30  70  50  20
COLUMBUS        77  91  74  89 /  40  40  50  50
MACON           75  93  74  90 /  30  50  40  40
PEACHTREE CITY  73  90  71  86 /  30  60  40  30
CARTERSVILLE    72  91  71  86 /  30  70  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13/TDP
Hazardous weather outlook, Aug 10, 11:30 AM EDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT THU AUG 10 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT THU AUG 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
THE UPPER LEVEL RIDGE OVER THE SOUTHEAST WILL CONTINUE TO DRIFT
WESTWARD AS SEVERAL WEAK IMPULSES MOVE ACROSS PORTIONS OF NORTH
AND CENTRAL GEORGIA THIS AFTERNOON. A WEAK SURFACE BOUNDARY OVER
NORTH AND CENTRAL GEORGIA WILL ACT AS A FOCUS FOR CONVECTIVE
DEVELOPMENT THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS...
HAIL UP TO QUARTER SIZE AND FREQUENT CLOUD TO GROUND LIGHTNING.
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE.

.DISCUSSION...
THE WARM...MOIST AIRMASS ACROSS THE REGION...COMBINED WITH A WEAK
SURFACE BOUNDARY AND DAYTIME HEATING WILL PRODUCE SCATTERED
THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA BY THIS AFTERNOON.
THE AIRMASS ACROSS THE AREA WILL BECOME INCREASINGLY UNSTABLE THIS
AFTERNOON WITH CAPE VALUES IN THE 2000 TO 3000 RANGE AND LIFTED
INDICES AROUND -4 TO -6. THE LACK OF VERTICAL WIND SHEAR WILL LIMIT
SEVERE POTENTIAL TO ISOLATED POSSIBLE THIS AFTERNOON AND EVENING.
THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE BETWEEN 2 AND 10
PM...ACROSS NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING. A MODERATELY STRONG COLD FRONT WILL APPROACH
GEORGIA LATE FRIDAY WHICH COULD ENHANCE SEVERE THUNDERSTORM
POTENTIAL FRIDAY AFTERNOON AND FRIDAY NIGHT ESPECIALLY ACROSS NORTH
GEORGIA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUIRED THROUGH TONIGHT. HOWEVER...ANY
REPORTS OF SEVERE WEATHER SHOULD BE RELAYED AS SOON AS POSSIBLE TO
YOUR LOCAL EMERGENCY COORDINATOR AND THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Aug 10, 4:21 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT THU AUG 10 2006

GAZ007-102045-
421 PM EDT THU AUG 10 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING HALF INCH
HAIL AND 45 MPH WINDS IN GILMER COUNTY UNTIL 445 PM EDT...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ELLIJAY...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE HALF INCH
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH
AS IT MOVES ACROSS GILMER COUNTY THROUGH 445 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE ELLIJAY...ROY...PISGAH AND
CARTECAY. HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Aug 10, 5:10 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT THU AUG 10 2006

GAZ045-102145-
510 PM EDT THU AUG 10 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 TO 50 MPH
WINDS IN DEKALB COUNTY UNTIL 545 PM EDT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTH OF CHAMBLEE...MOVING SOUTH
AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 TO 50 MPH AS IT MOVES
ACROSS DEKALB COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE TUCKER...CLARKSTON...DECATUR...STONE
MOUNTAIN...REDAN...PANTHERSVILLE AND AVONDALE ESTATES. HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Special weather statement, Aug 10, 5:13 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT THU AUG 10 2006

GAZ039-102145-
513 PM EDT THU AUG 10 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WILKES COUNTY UNTIL 545 PM EDT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRATHER...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES
COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE RAYLE...PRATHER...SANDTOWN AND WASHINGTON.
Special weather statement, Aug 10, 5:42 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT THU AUG 10 2006

GAZ045-102215-
542 PM EDT THU AUG 10 2006

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN AND FREQUENT LIGHTNING
IN DEKALB COUNTY UNTIL 615 PM EDT...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLARKSTON...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES
SLOWLY ACROSS DEKALB COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE
TUCKER...DECATUR...CLARKSTON...AVONDALE ESTATES...STONE MOUNTAIN AND
REDAN.

HEAVY RAINS FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES ACROSS PORTIONS OF DEKALB COUNTY. DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Aug 10, 5:43 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT THU AUG 10 2006

GAZ039-102215-
543 PM EDT THU AUG 10 2006

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN WILKES COUNTY
UNTIL 615 PM EDT...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AONIA...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILKES COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FICKLIN AND AONIA. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 10, 6:24 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT THU AUG 10 2006

GAZ043-102300-
624 PM EDT THU AUG 10 2006

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN DOUGLAS COUNTY UNTIL
700 PM EDT...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTHWEST OF DOUGLASVILLE...MOVING SOUTHEAST AT
5 MPH.

THIS STORM IS PRODUCING AN OUTFLOW BOUNDARY AND HAS THE POTENTIAL TO
PRODUCE WIND GUSTS TO 40 MPH AS THE BOUNDARY MOVES ACROSS DOUGLAS
COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE WINSTON...DOUGLASVILLE...MIDWAY...BEULAH...CHAPEL
HILL...SWEETWATER CREEK STATE PARK AND LITHIA SPRINGS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:26 PM EDTSevere Thunderstorm WarningFFCClayton34 min
Aug 10, 3:39 PM EDTSevere Thunderstorm WarningFFCWhitfield36 min
Aug 10, 3:50 PM EDTSevere Thunderstorm WarningFFCCherokee25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.